advertisement
Question
Posted by: Bella | 2004/10/23

enuresis

Over 50 years old - since 13 year old - happens 3 to 5 times a year. Never know when it will happen. No pattern before it happens to warn me. Fall in very deep sleep and always dream as if it is real. Was on efexore for depression. Replased it with generic. Am of it completely now and feeling much better. While taking it enuresis did not happen. Is there anything I can take to help me.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I would suggest that you consult a gynaecologist or urologist. There are different causes for enuresis which might need different treatment.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Bella | 2004/10/25

Thank you for the advice. My problem is more complexed since it started when I was 13 years old and it only happens 3 - 5 times a year. It also happened while I was taking HRT. I think I should maybe go to a urologist.

Thank you.
Keep up the good work.

Reply to Bella
Posted by: Healthcare | 2004/10/24

Common prescription medication for enuresis esp if related to depression or emotional related are Tofranil (imipramine) or Trepilene (amitriptyline). If just due to weak bladder muscles, then Ditropan (oxybutinin) is quite effective.

A homeopathic product by Natura, Enur drops is also quite effective. It treats both the emotional aspect as well as the physical symptoms. It is available without prescription from pharmacies or health stores.

However, you problem could also be related to reduced estrogen as happens during menopause. HRT would then be required if you are experiencing any other symptoms such as flushing, anxiety, insomnia, vaginal dryness, reduced libido etc.

Reply to Healthcare

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement